Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Night sweats, green sputum after pneumonia treatment. TB chances?

I was in the hospital being treated with pneumonia . I was administered a round of antibiotics and was given a prescription when I came home. I am having night sweats and still spitting up a lil green sputum . Its been two months now and im thinking i may have tb. Ive had xrays and scopes done in the hospital and everything was fine but i had a tb test done and when i went back to the doctor today he told me that it measured an 8 but its not tb unless its a 10. Can you please tell me if you think its tb or pneumonia. Thank you.
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
From the description given by you, it does`nt appear to be tb. I suggest, you wait for some time, follow your doctor`s advice, keep a record of your temp and weight. I feel with rest and proper diet, you will recover soon. Only if you continue to feel unwell after a month or so, you should go in for further tests and medical advice.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor